The modified absolute-value factorization norm for trust-region minimization

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationHigh Performance Algorithms and Software in Nonlinear Optimization
PublisherKluwer
Pages225-241
StatePublished - 1998

Cite this

Nocedal, J. (1998). The modified absolute-value factorization norm for trust-region minimization. In High Performance Algorithms and Software in Nonlinear Optimization (pp. 225-241). Kluwer.